Translator Disclaimer
Summer 2018 $T1$ theorem for inhomogeneous Triebel–Lizorkin and Besov spaces on RD-spaces and its application
Fanghui Liao, Zongguang Liu, Hongbin Wang
Adv. Oper. Theory 3(3): 522-537 (Summer 2018). DOI: 10.15352/aot.1709-1236

Abstract

Using Calderón's reproducing formulas and almost orthogonal estimates, the $T1$ theorem for the inhomogeneous Triebel–Lizorkin and Besov spaces on RD-spaces is obtained. As an application, new characterizations for these spaces with “half” the usual conditions of the approximate to the identity are presented.

Citation

Download Citation

Fanghui Liao. Zongguang Liu. Hongbin Wang. "$T1$ theorem for inhomogeneous Triebel–Lizorkin and Besov spaces on RD-spaces and its application." Adv. Oper. Theory 3 (3) 522 - 537, Summer 2018. https://doi.org/10.15352/aot.1709-1236

Information

Received: 22 September 2017; Accepted: 28 January 2018; Published: Summer 2018
First available in Project Euclid: 7 February 2018

zbMATH: 1391.42017
MathSciNet: MR3795098
Digital Object Identifier: 10.15352/aot.1709-1236

Subjects:
Primary: 42B20
Secondary: 42B35

Keywords: $T1$ theorem , Besov space , RD-space , Triebel–Lizorkin space

Rights: Copyright © 2018 Tusi Mathematical Research Group

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.3 • No. 3 • Summer 2018
Back to Top